The Journal
About the Journal
Editorial Board
Submission
Ethics Statement
Contacts
Recent Issues
Online First
Volume 1, Issue 1

Common fixed point results for set-valued integral type rational contractions on semi-metric spaces with directed graph

Pages: 15 – 31

Author

Saadia Benchabane, Smaïl Djebali, Talat Nazir

Abstract

In this paper, we prove new common fixed point results for multivalued integral type rational contraction mappings defined on a family of sets in semi-metric spaces endowed with a graph. Our results generalize several recent ones. An example of application illustrates the main existence theorem.

Full Text (PDF format)

Received: 19 February 2019; Accepted: 06 May 2019.